DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 5, 1992

  • Resonance oscillations of wave equations

    Norio Yoshida

    Volume 5, 1992, pages 1425-1433

  • Periodic solutions of nonautonomous second order systems with superlinear terms

    Shu Jie Li

    Volume 5, 1992, pages 1419-1424

  • Bounded perturbations with multiple delays of forced harmonic oscillators at resonance

    R. Kent Nagle and Mary E. Parrott

    Volume 5, 1992, pages 1407-1418

  • Semilinear evolution equations with singularities in ordered Banach spaces

    Takasi Kusano and Shinnosuke Oharu

    Volume 5, 1992, pages 1383-1405

  • On the structure of separatrix-swept regions in singularly-perturbed Hamiltonian systems

    Tasso J. Kaper and Stephen Wiggins

    Volume 5, 1992, pages 1363-1381

  • Some remarks on Stein's $L log L$ result

    Alberto Fiorenza

    Volume 5, 1992, pages 1355-1362

  • Existence results for some nonlinear parabolic equations with nonregular data

    Andrea Dall'Aglio and Luigi Orsina

    Volume 5, 1992, pages 1335-1354

  • Pontryagin maximum principle for semilinear second order elliptic partial differential equations and variational inequalities with state constraints

    Jiong Min Yong

    Volume 5, 1992, pages 1307-1334

  • A semigroup approach to the time dependent parabolic initial-boundary value problem

    Alessandra Lunardi, Eugenio Sinestrari, and Wolf von Wahl

    Volume 5, 1992, pages 1275-1306

  • On some conditions for existence of forced periodic oscillations

    A. M. Krasnoselskii, M. A. Krasnoselskii, and J. Mawhin

    Volume 5, 1992, pages 1267-1273

  • On nonuniqueness of viscosity solutions

    Michael G. Crandall and Zhong Dan Huan

    Volume 5, 1992, pages 1247-1265

  • The blow-up behavior of the solution of an integrodifferential equation

    Jong-Shenq Guo and Hsuan Wen Su

    Volume 5, 1992, pages 1237-1245

  • Intermediate Schauder theory for second order parabolic equations. IV. Time irregularity and regularity

    Gary M. Lieberman

    Volume 5, 1992, pages 1219-1236

  • Nonlinear second-order elliptic equations with jump discontinuous coefficients. I. Quasilinear equations

    N. Kutev and P.-L. Lions

    Volume 5, 1992, pages 1201-1217

  • A model of wave propagation in a nonlinear superconducting dielectric

    Hamid Bellout, Frederick Bloom, and Jindrich Necas

    Volume 5, 1992, pages 1185-1199

  • Regularity properties of the evolution operator for abstract linear parabolic equations

    Paolo Acquistapace and Brunello Terreni

    Volume 5, 1992, pages 1151-1184

  • Uniform decay rates for the solutions to the Euler-Bernoulli plate equation with boundary feedback acting via bending moments

    Mary Ann Horn

    Volume 5, 1992, pages 1121-1150

  • Homoclinic orbits for a class of Hamiltonian systems

    W. Omana and M. Willem

    Volume 5, 1992, pages 1115-1120

  • An example of a blow-up sequence for $-Delta u = V(x) e^u$

    Shixiao Wang

    Volume 5, 1992, pages 1111-1114

  • Energy decay for Dirichlet problems in irregular domains with quadratic Hamiltonian

    Isabeau Birindelli

    Volume 5, 1992, pages 1089-1109

  • On semilinear evolution equations with many Lyapunov functionals

    Hans Engler

    Volume 5, 1992, pages 1069-1088

  • The concept of value in differential games of survival and viscosity solutions of Hamilton-Jacobi equations

    Pierpaolo Soravia

    Volume 5, 1992, pages 1049-1068

  • Log-concavity of the principal eigenfunction of a linear periodic-parabolic eigenvalue problem

    M. Bitterlin

    Volume 5, 1992, pages 1041-1048

  • Convex control problems for hereditary systems

    V. Iftode

    Volume 5, 1992, pages 1033-1040

  • Qualitative behaviour of an epidemics model

    Daniel Daners

    Volume 5, 1992, pages 1017-1032

  • Uniqueness for viscosity solutions of quasilinear elliptic equations in RN without conditions at infinity

    G. Díaz and R. Letelier

    Volume 5, 1992, pages 999-1016

  • Flat blow-up in one-dimensional semilinear heat equations

    M. A. Herrero and J. J. L. Velázquez

    Volume 5, 1992, pages 973-997

  • Some basic facts for a class of degenerate parabolic equations

    Zhong Dan Huan

    Volume 5, 1992, pages 961-972

  • Principal pairs of solutions of linear second order oscillatory differential equations

    Árpád Elbert, František Neuman, and Jaromír Vosmanský

    Volume 5, 1992, pages 945-960

  • A regularity theory for a more general class of quasilinear parabolic partial differential equations and variational inequalities

    Hi Jun Choe

    Volume 5, 1992, pages 915-944

  • Global breaking of symmetry of positive solutions on two-dimensional annuli

    E.N. Dancer

    Volume 5, 1992, pages 903-913

  • Long time behavior of solutions of the generalized Benjamin-Bona-Mahony equation in two space dimensions

    Piotr Biler

    Volume 5, 1992, pages 891-901

  • Differentiability of the optimal cost function in pointwise control

    Jaime E. Munoz Rivera

    Volume 5, 1992, pages 871-889

  • Steady-state solutions of Maxwell's equations over a three-dimensional conducting half space

    D. S. Gilliam and J. R. Schulenberger

    Volume 5, 1992, pages 855-870

  • Smooth symmetry breaking bifurcation for functional-differential equations

    P. Dormayer

    Volume 5, 1992, pages 831-854

  • A representation formula for the solutions to operator Riccati equation

    V. Barbu and G. Da Prato

    Volume 5, 1992, pages 821-829

  • A note on a continuation principle for compact perturbations of the identity

    Massimo Lanza de Cristoforis

    Volume 5, 1992, pages 817-820

  • Convergence results for Hamilton-Jacobi-Bellman equations in variable domains

    Martino Bardi and Caterina Sartori

    Volume 5, 1992, pages 805-816

  • Forced secondary bifurcation in an elliptic boundary value problem

    Bernhard Ruf

    Volume 5, 1992, pages 793-804

  • Nonlinear scalar field equations

    W. Rother

    Volume 5, 1992, pages 777-792

  • A probabilistic approach to Volterra equations in Banach spaces

    Yasuhiro Fujita

    Volume 5, 1992, pages 769-776

  • Existence and nonexistence of positive solutions of nonlinear elliptic systems and the biharmonic equation

    L. A. Peletier and R. C. A. M. Van der Vorst

    Volume 5, 1992, pages 747-767

  • Almost-periodic attractors for a class of nonautonomous reaction-diffusion equations on ?N. II. Codimension-one stable manifolds

    Pierre-A. Vuillermot

    Volume 5, 1992, pages 693-720

  • Degenerate semilinear parabolic equations

    Andreas Stahel

    Volume 5, 1992, pages 683-691

  • The monotonicity method and free vibrations of extensible beams

    Eduard Feireisl

    Volume 5, 1992, pages 671-681

  • On nonlinear Volterra equations in Hilbert spaces

    Veli-Matti Hokkanen

    Volume 5, 1992, pages 647-669

  • On Huygens' principle and perturbed elastic waves

    R. Coimbra Charao and G. Perla Menzala

    Volume 5, 1992, pages 631-646

  • A spectral theorem for reversible second order equations with periodic coefficients

    Daniel C. Offin

    Volume 5, 1992, pages 615-629

  • On the solvability of nth order boundary value problems between two eigenvalues

    Marcellino Gaudenzi and Fabio Zanolin

    Volume 5, 1992, pages 591-613

  • On extremal solutions of an elliptic boundary value problem involving discontinuous nonlinearities

    Siegfried Carl and Seppo Heikkilä

    Volume 5, 1992, pages 581-589

  • Identification of nonlinear terms in boundary value problems related to ordinary differential equations

    A. Denisov and A. Lorenzi

    Volume 5, 1992, pages 567-579

  • A note on a semilinear elliptic problem

    Gabriella Tarantello

    Volume 5, 1992, pages 561-565

  • Remarks on the number of positive solutions for a class of nonlinear elliptic problems

    Anna Maria Candela

    Volume 5, 1992, pages 553-560

  • Stability properties for solutions of general Euler-Lagrange systems

    Giovanni Leoni, Maria Manfredini, and Patrizia Pucci

    Volume 5, 1992, pages 537-552

  • Optimal regularity, exact controllability and uniform stabilization of Schroedinger equations with Dirichlet control

    I. Lasiecka and R. Triggiani

    Volume 5, 1992, pages 521-535

  • Convergence theorems for integrated semigroups

    Stavros Busenberg and Binghui Wu

    Volume 5, 1992, pages 509-520

  • Nontrivial solutions of nonlinear equations from simple eigenvalues and their stability

    M. Z. Nashed and N. X. Tan

    Volume 5, 1992, pages 495-508

  • On the equivalence of Green functions of second order elliptic equations in $R^n$

    Yehuda Pinchover

    Volume 5, 1992, pages 481-493

  • p-symmetries of two-dimensional p-f vector fields

    Brian Coomes

    Volume 5, 1992, pages 461-480

  • Viability for upper semicontinuous differential inclusions without convexity

    Paolo Rossi

    Volume 5, 1992, pages 455-459

  • A generalized derivative for calm and stable functions

    Philippe Michel and Jean-Paul Penot

    Volume 5, 1992, pages 433-454

  • Maximum norm in one-dimensional hyperbolic problems

    Ronald Grimmer and Eugenio Sinestrari

    Volume 5, 1992, pages 421-432

  • A functional equation from cell kinetics

    Annette Grabosch

    Volume 5, 1992, pages 405-420

  • Some stability results for perturbed semilinear parabolic equations

    Mario Taboada and Yuncheng You

    Volume 5, 1992, pages 393-403

  • On pairs of positive solutions for a class of sub-superlinear elliptic problems

    F.J.S.A. Correa

    Volume 5, 1992, pages 387-392

  • Destabilization by output feedback

    D. Hinrichsen and A.J. Pritchard

    Volume 5, 1992, pages 357-386

  • Semilinear boundary value problems at resonance with general nonlinearities

    Pavel Drabek and Francesco Nicolosi

    Volume 5, 1992, pages 339-355

  • Nonlocal dispersive equations in weighted Sobolev spaces

    Laziz Abdelouhab

    Volume 5, 1992, pages 307-338

  • Behavior of directions of solutions of differential equations

    Krzysztof Wysocki

    Volume 5, 1992, pages 281-305

  • Control of a plate equation with large memory

    Jong Uhn Kim

    Volume 5, 1992, pages 261-279

  • On a hyperbolic equation of high order in a Banach space

    V.V. Varlamov

    Volume 5, 1992, pages 255-260

  • Global existence for a thermodynamically consistent model of phase field type

    Song Mu Zheng

    Volume 5, 1992, pages 241-253

  • Poincare-Bendixson theory for certain retarded functional-differential equations

    Russell A. Smith

    Volume 5, 1992, pages 213-240

  • Volterra integro-differential inequality and asymptotic criteria

    T. Hara, R. Miyazaki, and T. Yoneyama

    Volume 5, 1992, pages 201-212

  • A contraction semigroup generated by a pseudo-differential operator

    M. W. Wong

    Volume 5, 1992, pages 193-200

  • On a steady state free boundary problem arising in combustion theory

    Bui An Ton

    Volume 5, 1992, pages 181-191

  • Weak flow-invariance for nonconvex differential inclusions

    Giovanni Colombo

    Volume 5, 1992, pages 173-180

  • Periodic bouncing for a forced linear spring with obstacle

    A. C. Lazer and P. J. McKenna

    Volume 5, 1992, pages 165-172

  • Qualitative behavior of the solutions of periodic first order scalar differential equations with weakly concave nonlinearity

    Cheng Fu Jin and Allan Sandqvist

    Volume 5, 1992, pages 149-164

  • Regularity of pointwise boundary control systems

    M. Pedersen

    Volume 5, 1992, pages 137-148

  • Regularization of partial collisions in the N-body problem

    Florin Nicolae Diacu

    Volume 5, 1992, pages 103-136

  • Positive solutions of elliptic nonpositone problems

    W. Allegretto, P. Nistri, and P. Zecca

    Volume 5, 1992, pages 95-101

  • Steady and evolution Stokes equations in a porous media [medium] with nonhomogeneous boundary data: a homogenization process

    A. K. Nandakumar

    Volume 5, 1992, pages 73-93

  • Positive periodic solutions of Lotka-Volterra reaction-diffusion systems

    Julián López-Gómez

    Volume 5, 1992, pages 55-72

  • An existence theorem for a parabolic free boundary problem

    Russell C. Thompson and Wolfgang L. Walter

    Volume 5, 1992, pages 43-54

  • Nodal solutions of semilinear elliptic equations with critical exponent

    Gabriella Tarantello

    Volume 5, 1992, pages 25-42

  • Perron's method for monotone systems of second-order elliptic partial differential equations

    Hitoshi Ishii

    Volume 5, 1992, pages Jan-24